MathSciNet Relay Station
MathSciNet bibliographic data
MR2921332 65L99 (26A33 34A08 34A45 45J05)
Duan, Jun-Sheng; Chaolu, Temuer; Rach, Randolph Solutions of the initial value problem for nonlinear fractional ordinary differential equations by the Rach-Adomian-Meyers modified decomposition method. Appl. Math. Comput. 218 (2012), no. 17, 8370–8392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement